# SDR A6WA201441174

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF MLG TRUNNION LOWER FLANGES, FOUND EXISTING OVERSIZED HOLES. ONE ON LT & EIGHT ON RT SIDE.  REPAIRED OVERSIZED HOLES ON LT & RT MLG TRUNNIONS IAW REO 601R-57-21-2112.
